# SDR ASAA2013011493789

- Difficulty date: January 14, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N708AS
- Make and model: Boeing 737490
- Aircraft serial: 28895
- Aircraft time: 43,600 hours, 24,081 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 65C2631025
- Part serial: BN2263
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MIDFLAP EDGE FWD SPAR ANGLE UNDER THE OTBD ROD ARM IS CHAFED.   ACFT GROUNDED.  REPAIRED LT INBD MID FLAP T/E WEDGE BEAM IAW ASA EA 400-57EA-09685.
